A Lattice-theoretic Generalization of the Lehmer Matrix


ALTINIŞIK E., Yagci F., Yildiz M.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.29, no.3, pp.675-679, 2016 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 3
  • Publication Date: 2016
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.675-679
  • Gazi University Affiliated: Yes

Abstract

In this paper, we present a lattice-theoretic generalization of the Lehmer matrix. We obtain some certain formulae for the determinant and the entries of the inverse of this new generalization by using lattice-theoretic tools. These formulae are the generalization of formulae for the determinant, the inverse of the classical Lehmer matrix and most of its generalizations presented in the literature.